Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Penis is not getting hard and loose erection What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Morning doc, my penis is not getting hard and I loose very quick what should I do
Posted Thu, 18 Jul 2013 in Sexual Problems
Answered by Dr. Nehal Shah 3 hours later
thanks for using health care magic.
I have gone through your history. Please revert to me with duration of your illness .
It is possible to have loose erection once a while . If it persist for more duration than it needs to be investigated.
Possible causes may include physical causes like low testosteron level , local penile pathology or psychological causes like stress or marital disharmony .

You should consult sexologist or psychiatrist for detailed evaluation . Doctor may advise you to in for blood investigation like testosteron or prolectin level to rule out physical cause.
If you are in stress , you may get benefit by anti depressant drug like peroxetine. Counselling may be of good help.
Meanwhile you may try master jhonson technique for better control over ejeculation. ↲ 0I hope I have addressed your concern. Feel free to revert to me in case if you have any query. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor